# SDR ASAA2019061969729

- Difficulty date: June 16, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 20,633 hours, 6,638 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ZONE TEMP ILLUMINATED ON RECALL. GROUNDED - YES. FWD CABIN ZONE TEMP LIGHT DID NOT ILLUMINATE ON RECALL. PERFORMED PACK/ZONE TEMP CONTROLLER BITE ON BOTH RIGHT AND LEFT CONTROLLER BITE ON BOTH RIGHT AND LEFT CONTROLLERS PER B737-900 FIM 21-62 TASK 801. BITE PASSES WITH NO FAULTS. DUE TO HISTORY CK'D CABIN TEMP SENSOR INLET FAN SCREENS.
